I had that last cycle... turns out I guess it was my AF. put it was pink/brown spotting for 1 day then 2 more days of just brown spotting.... it was hardly nothing.. like 90% less then my normal AF it was weird. but I wasnt preggo. but I just stopped BC pills so it could have been a after effect of them .. your cycle gets so out of wack..
but it sounds like it has potential?!?!?!?!?
that happened to me too, and im very scared.
i dont know what it was but, then i got it again.
the first time it happened was june 6.
and it started again on on july 7.
its very weird b/c it only lasts 3 days.
and real periods stay for a week.
im guessing and what i heard was that its just
its not your period dont worry.
i thought my first expirience was too but it wasnt,
im only 14 and it may not come until another year
for me because im very skinny and idont have devoloped breasts yet
and i dont think i have my period
because your suppost to develop breasts first then 2 years later your peeriod ususally starts.
any more questions just ask:]
hiii i m fatima , i dnt knw wot hapn 2 me . some brown stuff coming bt itz nt a period then wot it is plz help me my period startz at 9 november n 2day iz 8 december n my age iz 22
Find more results for 'please help me im on the depo shot and have been on it since january 27 me and my boyfriend had sex and came in me march 27 and havent had a period since feb 11 please help me could i be pregnant rite now'
I believe "depot shot" you get your period every 3 months or so. this is why you get this shot to stop the period. you need to get this shot evey 3 months as well. check with your doctor. I wont worry much, you just need more info of how the "depo shot " works.
The depot shot is always administered by a health professional, and is given once every three months in the buttocks or in the arm. The Depo-Provera shot is 97 percent effective against pregnancy, and possibly even 99 percent effective if used completely as directed. The hormones in the shot will protect against pregnancy for 12 weeks; then it's time to go back to the doctor for another shot.
I have been on my period for 5 days and for like 2 1/2 days I was bleeding brown and now I'm bleeding a light red. What is this suppose to mean?